# SDR SWAA2024060481105

- Difficulty date: April 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 STR25R AND WL156 AFT CARGO COMPARTMENT 2024-293831<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 STR25R AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG DWG 146A0081; SHEET 31; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 STR25R AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081; SHEET 31; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED RII
